should i be worried and go to the doctors?

I had to get the morning after pill last week due to the condom splitting. A few days after i started bleeding as though i was on my period. I only had a period the week before so it cannot possibly be that. Apparently the pill can cause irregular bleeding but i have taken it before and had had no problems like this. should i go and see the doctor or is it quite normal?

2 Replies

  • I'm on the pill which should mean my periods are regular but I sometimes have a period in the middle of the month and then my normal one... Bleeding can happen any time for no real reason other than your vagina feels the need to become inconvenient. If the pill you took can cause bleeding and that's stated in the leaflet that comes with it I wouldn't worry, especially if it was only a little bit. You might react differently to these things each time... Sometimes I keep taking my pill to skip a period, normally it's fine by the last time it just gave me a month long period. Just changes time to time. I doubt this is anything to worry about. Just keep an eye on it to make sure there's no more random bleeding and to make sure your next period is normal.

  • I had to take the morning after pill twice in my life time and I had very heavy periods its just basically the tablet destroying the embryo cord, but I would still take a test just incase. Very rare that you'll be pregnant but take a pregnancy test just to make sure.

You may also like...